ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Circuits on cylinders

Hansen, Kristoffer Arnsfelt and Miltersen, Peter Bro and Vinay, V (2006) Circuits on cylinders. In: Computational Complexity, 15 (1). 62 - 81.

[img] PDF
Restricted to Registered users only

Download (225kB) | Request a copy


We consider the computational power of constant width polynomial size cylindrical circuits and nondeterministic branching pro-grams. We show that every function computed by a $II_2\hspace{2mm}{\circ}\hspace{2mm}MOD\hspace{2mm}{\circ}\hspace{2mm}AC^o$ circuit can also be computed by a constant width polynomial size cylin-drical nondeterministic branching program (or cylindrical circuit) and that every function computed by a constant width polynomial size cylin- drical circuit belongs to $ACC^{\circ}$.

Item Type: Journal Article
Publication: Computational Complexity
Publisher: Birkhäuser Basel
Additional Information: Copyright of this article belongs to Birkhauser Basel.
Keywords: Circuit complexity;Branching programs
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 27 May 2006
Last Modified: 19 Sep 2010 04:27
URI: http://eprints.iisc.ac.in/id/eprint/6932

Actions (login required)

View Item View Item